Reply To: Constant change of medicine

Home Welcome to the ADDitude Forums For Parents Constant change of medicine Reply To: Constant change of medicine

#105861
Penny Williams
Keymaster

I wish I had answers for you and your kiddo! If the creepy crawly feeling is happening on every stimulant, then it may be that he cannot tolerate traditional stimulants. When we were struggling to keep stimulants effective for my son, his doctor started adding other meds, hoping to strike a balance. One that helped for a long time is Amantadine. It’s actually a really old influenza medication that doesn’t work for that anymore, but is used for Parkinsons and sometimes for ADHD.

Amantadine

I also wonder about anxiety for your son. Anxiety can present in some unusual and mind-boggling ways sometimes. If he does have anxiety as well, treating it in conjunction with ADHD meds could really help.

Hang in there!
Penny
ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism